mental-health-icon
Solopose dose
Hello , I am suffering from a little bit of anxiety due to exam stress and my doctor has prescribed me solopose 0.5 mg tablet I am taking sleep for 4-5 hrs regularly Will this dose cause confusion, drowsiness? Please help
4177 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear madam , u have mentioned that it is little bitof anxiety. A little bit of anxiety is ok. Anxiety happens of two reason . 1. When u want to perform at the maximum (exam, marriage arrangement , auspicious occasion,etc .,) 2. When u don't know the subject (if u ask me speak about theology and electrical engineering in detail) I will become anxious . The conclusion is a little bit of anxiety before performing anything is healthy .(improves performance ).  See for Ur self ,because of exam u learnt more than what u learnt before few days . If it exceeds the limit (  a lot of physiological changes like shortness of breath , tremor in hands and legs , excess sweating,frequent urination , gastrointestinal reflex , lightness of head etc) u need to immediately need a psychologist.
Next Steps
meet a psychologist. I don't think u need medicines ( until u develop any physical symptoms )
Health Tips
1. prepare well about the subject u want give exam. 2. sleep well, diaphragmatic breathing, muscle relaxation technique (JPMR). mild to moderate exercise improves performance due release of various hormones (does the similar work of a drug) 3. no stimulants (cigarette , coffee ,tea , alcohol etc.) 4.no spicy food . all the very best for ur upcoming exam. need anymore clarification ping  me.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Etizolam doesn't cause drowsiness in most of the persons, but it can cause in few. My advice to you is to start with 0.25 mg for few days then increase if need arises. There are better ways to control anxiety, like JPMR. You can try that for sure.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Mam Thanks for seeking help here. You you are right ...it can cause all this. Although Pharma company fools doctor saying it does not. Take T. Betacap or T. Inderal 10 mg for exam anxiety instead.
Next Steps
Practice Deep Breathing exercise and Yoga ...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U can take it for some time. It will definitely help u to deal with ur anxiety. It does not cause drowsiness in that dose
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.